# SDR IPXA12671000

- Difficulty date: January 9, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N346UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Activation
- Location: E/E Bay Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP ATB FORWARD EQUIPMENT OVERHEAT EICAS MESSAGE DISPLAYED AND OVERHEAT LIGHT ILLUMINATED.  COMPLETED FIM 21-58-00, FIG 116.  NO FAULTS FOUND.
